Demiclodeness and fixed points of g-asymptotically nonexpansive mapping in Banach spaces with graph
作者: Mengistu Goa SangagoTibebu Worrku HundeHabtu Zegeye Hailu
作者单位: 1ADDIS ABABA UNIVERSITY
刊名: Advances in Fixed Point Theory, 2018, Vol.8 (3), pp.313-340
来源数据库: Science & Knowledge Publishing Corporation Limited
原始语种摘要: Let C be a nonempty closed convex subset of a uniformly convex Banach space endowed with a transitive directed graph G = (V(G), E(G)), such that V(G) =C and E(G) is convex. We introduce the definition of G-asymptotically nonexpansive self-mapping on C. It is shown that such mappings are G-demiclosed. Finally, we prove the weak and strong convergence of a sequence generated by a modified Noor iterative process to a common fixed point of a finite family of G-asymptotically nonexpansive self-mappings defined on C with nonempty common fixed points set. Our results improve and generalize several recent results in the literature.
全文获取路径: SCIK 
分享到:

×
关键词翻译
关键词翻译
  • asymptotically 渐近地
  • fixed 固定
  • graph 图表
  • points 
  • nonempty 非空的
  • transitive 过渡的
  • mapping 映象
  • uniformly 一律地
  • generalize 普遍化
  • convex 凸起的